arrow
Volume 9, Number 4
Previous Issue Next Issue

F. Scarpini

J. Comp. Math., 9 (1991), pp. 291-300.

Preview Full PDF 2251 22887 Abstract

Yu-Yu Feng & J. Kozak

J. Comp. Math., 9 (1991), pp. 301-304.

Preview Full PDF 2063 22793 Abstract

Lucas Jódar & E. Navarro

J. Comp. Math., 9 (1991), pp. 305-313.

Preview Full PDF 2283 22762 Abstract

Song-Bo Li

J. Comp. Math., 9 (1991), pp. 314-320.

Preview Full PDF 2184 22984 Abstract

Relja Vulanovic

J. Comp. Math., 9 (1991), pp. 321-329.

Preview Full PDF 2088 22598 Abstract

Bo-Ling Guo & Xiang-Hui Wu

J. Comp. Math., 9 (1991), pp. 330-336.

Preview Full PDF 2180 22614 Abstract

Guo-Rong Xu

J. Comp. Math., 9 (1991), pp. 337-347.

Preview Full PDF 2113 22897 Abstract

Ya-Xiang Yuan

J. Comp. Math., 9 (1991), pp. 348-359.

Preview Full PDF 2220 22591 Abstract

Ji-Guang Sun

J. Comp. Math., 9 (1991), pp. 360-368.

Preview Full PDF 2135 23564 Abstract

Xiong-Hua Wu, You-Lan Zhu & Bing-Mu Chen

J. Comp. Math., 9 (1991), pp. 369-377.

Preview Full PDF 2133 22635 Abstract

Zhi-Hao Cao

J. Comp. Math., 9 (1991), pp. 378-387.

Preview Full PDF 2042 22297 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard